# SDR FDEA201409122601

- Difficulty date: September 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30271
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN FOUND CRACKED AT XOS 611 PANEL 619CB CUT OUT.  REPAIRED IAW SRM 57-10-00 FIGURE 68 VOLUME I REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
